Hi all, So glad to hear that I am not the only one! I had my first depo shot end of October 2012 and I was due my next one 12 weeks after. I was constantly bleeding and bloated so I decided not to bother as the main reason for taking it was to reduce my heavy periods! I suffered from the occasional mood swing and cry but apart from that during the depo nothing major was wrong. HOWEVER. 2 weeks ago, so around 14 weeks after the shot, I started to experience jealousy, anxiety, insecurity, lack of concentration, constant bleeding (for around 16 weeks now), sickness, lower back pain, diarrhoea, dizziness, lack of interest in anything, hot flushes, cold flushes, loss of appetite, spots and the side effects go on. I am hating this feeling as it really has ruined my life, I have been prescribed anxiety tablets and anti- depressants purely because I couldn't cope with it anymore. I have had to have time off work, which is not like me and I have been a wreck instead of my usual bubbly self. I am wondering whether any kind of hormone will help me, I am not one for taking any kind of contraceptive pill in the past as they do not agree with me which is why I believe I am suffering so badly with this shot. I was so relieved when I found all of these forums as I thought I was going crazy! Any advice would be great, Thanks a lot